Toeplitz flows with pure point spectrum

Tom 118 / 1996

A. Iwanik Studia Mathematica 118 (1996), 27-35 DOI: 10.4064/sm-118-1-27-35

Streszczenie

We construct strictly ergodic 0-1 Toeplitz flows with pure point spectrum and irrational eigenvalues. It is also shown that the property of being regular is not a measure-theoretic invariant for strictly ergodic Toeplitz flows.

Autorzy

  • A. Iwanik

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek